# SDR C77A20160719001

- Difficulty date: July 21, 2016
- Submitted: July 21, 2016
- Operation: Air carrier
- Aircraft: N628CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000233
- Aircraft time: 22,639 hours, 12,933 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: 17086046001
- Condition: Dented
- Location: Frame 86
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE, DENT DAMAGE TO THE UPPER FLANGE OF FRAME 86 CROSSBEAM WAS DISCOVERED. THIS DAMAGE WAS SUFFERED AS A RESULT OF IMPACT FROM A DOOR RIG BALANCE WEIGHT. REPAIRED IAW  ETD2016-170-065691C.  MAJOR REPAIR.
